# SDR 98ZZZX4742

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53243
- Engine: Allsn 250C47B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Part number: 6893672
- Condition: Galled
- Location: Gearbox
- Part time: 963 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MADE CHIP LIGHT.  UPON DISASSSEMBLY AND INSPECTION OF PARTS, FOUND EXCESSIVE GALLING ON PINION GEAR AND T/M GEAR.  PINION GEAR HAS EXCESSIVE GALLING ON GEAR TEETH, POSSIBLY DUE TO IMPROPER MESHING OF T/M AND PINION GEARS.  SECONDARY DAMAGE:  T/M GEAR P/N 6893673 S/N NN144782.  TT:  963.3 HOURS.  GALLING ON GEAR TEETH.
